Pricing of American lookback spread options

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 114
  • Download : 0
We find the closed form formula for the price of the perpetual American lookback spread option, whose payoff is the difference of the running maximum and minimum prices of a single asset. We solve an optimal stopping problem related to both maximum and minimum. We show that the spread option is equivalent to some fixed strike options on some domains, find the exact form of the optimal stopping region, and obtain the solution of the resulting partial differential equations. The value function is not differentiable. However, we prove the verification theorem due to the monotonicity of the maximum and minimum processes.
Publisher
ELSEVIER
Issue Date
2020-10
Language
English
Article Type
Article
Citation

STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318

ISSN
0304-4149
DOI
10.1016/j.spa.2020.05.012
URI
http://hdl.handle.net/10203/276063
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0